Transitive permutation groups where nontrivial elements have at most two fixed points

Research output: Contribution to journalArticlepeer-review

Standard

Transitive permutation groups where nontrivial elements have at most two fixed points. / Magaard, Kay; Waldecker, Rebecca.

In: Journal of Pure and Applied Algebra, Vol. 219, No. 4, 04.2015, p. 729-759.

Research output: Contribution to journalArticlepeer-review

Harvard

APA

Vancouver

Author

Bibtex

@article{675a7223ce724b2c9e123215c4cd8df9,
title = "Transitive permutation groups where nontrivial elements have at most two fixed points",
abstract = "Motivated by a question on Riemann surfaces, we consider permutation groups that act nonregularly, such that every nontrivial element has at most two fixed points. We describe the permutation groups with these properties and give a complete, detailed classification when the group is simple.",
author = "Kay Magaard and Rebecca Waldecker",
year = "2015",
month = apr,
doi = "10.1016/j.jpaa.2014.04.027",
language = "English",
volume = "219",
pages = "729--759",
journal = "Journal of Pure and Applied Algebra",
issn = "0022-4049",
publisher = "Elsevier",
number = "4",

}

RIS

TY - JOUR

T1 - Transitive permutation groups where nontrivial elements have at most two fixed points

AU - Magaard, Kay

AU - Waldecker, Rebecca

PY - 2015/4

Y1 - 2015/4

N2 - Motivated by a question on Riemann surfaces, we consider permutation groups that act nonregularly, such that every nontrivial element has at most two fixed points. We describe the permutation groups with these properties and give a complete, detailed classification when the group is simple.

AB - Motivated by a question on Riemann surfaces, we consider permutation groups that act nonregularly, such that every nontrivial element has at most two fixed points. We describe the permutation groups with these properties and give a complete, detailed classification when the group is simple.

U2 - 10.1016/j.jpaa.2014.04.027

DO - 10.1016/j.jpaa.2014.04.027

M3 - Article

VL - 219

SP - 729

EP - 759

JO - Journal of Pure and Applied Algebra

JF - Journal of Pure and Applied Algebra

SN - 0022-4049

IS - 4

ER -